# SDR ASAA1159965

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 9,360 hours, 2,900 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Unserviceable
- Location: Nr 1 Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG FILTER BYPASS POPPED DPI SCAVENGE FILTER.  CK IDG FILTER NR 1 ENG FOUND NO DEFECTS REF MM 24 11 00 810 803 FIM REPLACED IDG FILTERS REF MM 24 11 41 REPLACED OIL IDG MM 12 13 21 MOTORED NR 1 ENG FOR LEAK CHECK REF MM 71 11 02, OPS NORMAL.
